# SDR SWAA2023062048252

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON AFT BULKHEAD SIDE WALL SUPPORT BS500C+18.25 STRG 19R TO STR 25R. (MARKED)<[01] REMOVED CORROSION ON AFT BULKHEAD SIDE WALL SUPPORT BS500C+18.25 STRG 19R TO STR 25R. PER REF SRM 53-30-08-1A-1  BLEND OUT EVALUATION ORIGINAL MATERIAL IS .071'' REMAINING THICKNESS IS .045'' .THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-30-08-1A-1;[02] SRM 53-30-08-0I-1 IDENTIFICATION AND SRM 53-30-08-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[03] RECEIVED NEW ON FORWARD CARGO COMPARTMENT AFT BULKHEAD SIDE WALL SUPPORT BS500C+18.25 STR 19R TO STR 25R P/N143A9485-34 PO# 921150. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A9481;[04] VERIFIED CORRECTIVE ACTION 2 AND 3; AS WELL AS VERIFIED THE MEASUREMENT TABLE.
